# SDR 96ZZZX2855

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6319T
- Make and model: Cessna R182
- Aircraft serial: R18201977
- System (JASC): 3252 · Shimmy Damper
- Part: Eye Bolt
- Part number: 22430211
- Condition: Failed
- Location: Shimmy Dampener
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIMMY DAMPENER EYE BOLT FAILED ON ROLL-OUT ON NORMAL LANDING.  NO ACCIDENT RESULTED.
